# SDR AALA20090422TUL10

- Difficulty date: April 7, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED IN AFT CARGO DOOR BEAM STATION 1163.  INSTALLED FREEZE PLUG PER EA MD80-53-005908.
